MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0971-4065.171233

Медицинская библиотека · Indian journal of nephrology · 2016

Karyomegalic interstitial nephropathy following ifosfamide therapy.

Jayasurya R, Srinivas B H, Ponraj M, Haridasan S, Parameswaran S, Priyamvada P S

Клинический случайСтатьяПеревод в очереди

Аннотация

Ifosfamide (IFO), an alkylating agent used for the management of solid organ tumors, can cause reversible Fanconi's syndrome and acute kidney injury. Karyomegalic interstitial nephropathy (KIN) is a rare form of chronic tubulointerstitial nephritis, initially described as a familial nephropathy in adults. So far, four cases of KIN have been reported in pediatric and adolescent population following treatment with IFO. We report a 22-year-old man who developed renal dysfunction following IFO therapy for relapsed Hodgkin's lymphoma. Renal biopsy revealed chronic tubulointerstitial nephritis with atypical tubular epithelial cells showing nuclear enlargement and hyperchromasia, consistent with a diagnosis of KIN. The renal function improved following a short course of corticosteroids.

Для цитирования: Jayasurya R, Srinivas B H, Ponraj M, Haridasan S, Parameswaran S, Priyamvada P S. Karyomegalic interstitial nephropathy following ifosfamide therapy.. Indian journal of nephrology. 2016. DOI: 10.4103/0971-4065.171233.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.